# SDR CALA2023042401239

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737-900ER
- Aircraft serial: 32833
- Aircraft time: 46,128 hours, 16,136 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX783052
- Condition: Failed
- Location: Eng 1
- Part time: 24,890 hours, 9,037 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 LOW PRESSURE LIGHT LIGHT ON LIGHT CAME ON DURING CLIMBOUT PASSING APPROX 15K FEET UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. ROTABLE PARTS ENTRY MADE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1406150  SN OFF 3052 PUMP, HYD ENG D  OFF 29-2910-9-0003 3052 ON 29-2910-9-0003 6830 R&R #1 ENG HYDRAULIC PUMP AND ROTATTING SEAL REF AMM 29-11-11 -000-801-001.  RAN #1 ENG 30 MIN AND FOUND NO LEAKS.  SERVICED A SYSTEM TO FULL
